Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Preferences and unrestricted rebut

Caminada, Martin, Modgil, Sanjay and Oren, Nir 2014. Preferences and unrestricted rebut. Computational Models of Argument, Frontiers in Artificial Intelligence and Applications, vol. 266. IOS Press, pp. 209-220.

Full text not available from this repository.


The work of Caminada & Amgoud presents two possible ways of satisfying the rationality postulates: one using restricted rebut, and one using unrestricted rebut. Subsequent work on ASPIC+ has extended the work of Caminada & Amgoud, for instance by allowing preferences over arguments. However, such extensions have utilised restricted rebut only. In the current paper, we make the case for unrestricted rebut, and provide a formalism (called ASPIC−) that implements preferences between the defeasible rules, in the context of unrestricted rebut while still satisfying the rationality postulates of Caminada & Amgoud

Item Type: Book Section
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Publisher: IOS Press
ISBN: 978-1-61499-435-0
Last Modified: 04 Jun 2017 08:45

Citation Data

Cited 31 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item